# SDR DALA2019051102986

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS X7/X-7 BETWEEN STA 200/149 (CPAX). NRC 00430: CORROSION LEVEL 2, FLOOR SUPPORTS X7/X-7 BETWEEN STA 200/149 WERE REPLACED PER SRM 51-41-01-OG. ORIGINAL THICKNESS IS 0.125" AND REMAINING THICKNESS IS 0.080". THEREFORE ITS OUT OF LIMITS PER SRM 53-00-00-1A FIG. 103. (LP #1068829)
